# SDR IPXA12572045

- Difficulty date: February 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 680R, FRAME FLANGE WEAR AREA 14" ABOVE FLOOR.   BLENDED DAMAGE AREA AT BS 680R FRAME FLANGE 14" ABOVE FLOOR ORIGINAL MATERIAL .056" WITH A LOSS OF .007" AND .049" REMAINING IS OUT OF LIMITS IAW SRM 53-00-07-1A-1 ACCOMPLISHED EA INSTRUCTIONS FOR EXTENDED LIMITS IAW EA 120242 EO B757-5310-46167-A.
